MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdrf071 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (asdrf071) have been reported from the same facility.
 
Event or Problem Description
It was reported "white cap flew off " of the needle.No other information was provided.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10102224
Report Number3006260740-2020-01905
Device Sequence Number14223772
Product Code FPA
UDI-Device Identifier00801741047343
UDI-Public(01)00801741047343
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0131975
Device Lot NumberASDRF071
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1